# SDR A6WA200440083

- Difficulty date: June 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE BRACKET IS CRACKED AT FS 484, LEFT SIDE, LBL 36.  REMOVED CRACKED ATTACHMENT FLANGE AND FABRICATED NEW REPAIR ANGLE, P/N 1 FORM 6144-14 AND INSTALLED IAW BOMBARDIER REO 601R-53-41-059 AND BRAS EO 601R-53-0030.  (M)
